Institute of Information Theory and Automation

Publication details

Consistency of the least weighted squares under heteroscedasticity

Journal Article

Víšek Jan Ámos


serial: Kybernetika vol.2011, 47 (2011), p. 179-206

research: CEZ:AV0Z10750506

project(s): GA402/09/055, GA UK

keywords: Regression, Consistency, The least weighted squares, Heteroscedasticity

preview: Download

abstract (eng):

A robust version of the Ordinary Least Squares accommodating the idea of weighting the order statistics of the squared residuals (rather than directly the squares of residuals) is recalled and its properties are studied. The existence of solution of the corresponding extremal problem and the consistency under heteroscedasticity is proved.

RIV: BB

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation